MathSciNet Relay Station
MathSciNet bibliographic data
MR1392655 60K05 (60G50 62L12)
Wang, Mei; Woodroofe, Michael A uniform renewal theorem. Sequential Anal. 15 (1996), no. 1, 21–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement